REAL

On a note of convergence theorems for zeros of generalized lipschitz Phi-quasi-accretive operators

Xue, Zhigun and Lv, Guiwen (2015) On a note of convergence theorems for zeros of generalized lipschitz Phi-quasi-accretive operators. Miskolc Mathematical Notes, 16 (1). pp. 565-573. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
540.pdf

Download (797kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 25 Nov 2018 06:59
Last Modified: 25 Nov 2018 06:59
URI: http://real.mtak.hu/id/eprint/87836

Actions (login required)

Edit Item Edit Item